EconPapers    
Economics at your fingertips  
 

Certain Subclasses of Multivalent Analytic Functions

Yi-Ling Cang and Jin-Lin Liu

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

Two new subclasses and of multivalent analytic functions are introduced. Distortion inequalities and inclusion relation for and are obtained. Some results of the partial sums of functions in these classes are also given.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/890404.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/890404.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:890404

DOI: 10.1155/2013/890404

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:890404